# SDR DL72W982445

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Damaged
- Location: Nr 3 Le Slat
- Component: 269002914
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

NR 3 L/E SLAT ACTUATOR CASE FAILURE, RESULTING IN LOSS OF A-SYS HYD POWER.  REPLACED ACTUATOR.
